# SDR CA041021001

- Difficulty date: October 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 34,736 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Condition: Failed
- Part time: 31,530 hours, 34,983 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENG FLAMED OUT AT 13,000 FT DURING DESCENT WHEN THEY TRIED TO REAPPLY HIGHER POWER & RESTARTED SUCCESSFULLY AFTER FOLLOWING PROCEDURES. ACRFT LANDED. MX DISPATCHED, EVALUATION CARRIED OUT IAW GE MM. INTERNAL ENG INSPECTED NO FAULT FOUND, EXTERNAL INSPECT CARRIED OUT NO FAULT FOUND. RUNS CARRIED OUT AT HIGH POWER, AIR VALVE LITE COMING ON MEANING NOT ENOUGH AIRFLOW TO THE ANTI-ICING SYSTEM. AFTER TROUBLESHOOTING FOR THE BLEED AIR VALVE TO BE DEFECTIVE. VALVE REPLACED, DEFECT REPAIRED. THIS ALONE COULD HAVE NOT CAUSED THE FLAME OUT. AFTER DISCUSSION WITH CREW THEY USED QRH PROCEDURE FOR AIR VALVE LIGHT ON, BUT AUTOCOARSEN SWITCH ON AT ALL TIMES
